# SDR 2008UALA03198

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,079 hours, 11,669 cycles
- Engine: Pwa PW2037
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG SEC CONT STATUS MESSAGE.  CHECKED FOR EPCS MESSAGES LISTED ON MM CHAPTER 71 EICAS AND EPCS MESSAGES SERVICE TIP, NO MESSAGES FOUND.  ERASED STATUS MESSAGE.  PUT EEC SWITCH ON P61 PANEL TO SEC POSITION, NO MESSAGES APPEARED.  ACFT OK FOR SERVICE.
